MAUDE Adverse Event Report: Dexcom, Inc. Dexcom G6 Continuous Glucose Monitoring System

Dexcom, Inc. Dexcom G6 Continuous Glucose Monitoring System
Model Number 9535-45
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194); Malaise (2359); Diaphoresis (2452); Alteration in Body Temperature (4568)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.The sensor was inserted into the abdomen on (b)(6) 2026.Data was evaluated and the allegation was confirmed.The probable cause could not be determined via data.The reported glucose values fall within the d zone of the parkes error grid.The data investigation found a difference in values that falls within the c zone of the parkes error grid.No serious or prolonged patient harm or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
Dexcom G6 Continuous Glucose Monitoring System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer (Section G)
Dexcom, Inc.
232 s dobson rd
mesa AZ 85202
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50866911
Report Number3004753838-2026-257292
Device Sequence Number18810021
Product Code QBJ
UDI-Device Identifier00386270000866
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
DEN170088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9535-45
Device Catalogue NumberSTS-OE-003
Device Lot Number7383059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Humalog insulin.
Patient Age75 YR
Patient SexFemale
Patient Weight195 LB